# SDR DALA2023062905232

- Difficulty date: June 26, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 72,468 hours, 27,601 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 LACING COMING LOOSE ON RT OVER WING SLIDE. CORRECTIVE ACTION: REPLACED, SLIDE ASSY. REF: B757 AMM 25-65 (2836097).
